ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2012.14.10971

J. W. Fickett's problem for isosceles triangles

Rasskazova N. V.
Vladikavkaz Mathematical Journal 2012. Vol. 14. Issue 3.
Abstract:
Two congruent overlapping isosceles triangles with the least angle between lateral sides are considered in the Euclidean plane. J. W. Fickett offered a bilateral estimation for the relation of the length of the part of the first triangle's boundary in the second triangle to the length of the part of the second triangle's the boundary in the first triangle. The paper shows that J. W. Fickett's supposition is not true in general. An analog of J. W. Fickett's estimation is proved for the isosceles triangles with the least angle between lateral sides.
Keywords: Euclidean plane, convex polygons, J. W. Fickett's problem, inequalities
Language: Russian Download the full text  
For citation: Rasskazova N. V. J. W. Fickett's problem for isosceles triangles. Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], 2012, vol. 14, no. 3, pp.74-86. DOI 10.23671/VNC.2012.14.10971


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт